PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 63 | 2 | 323-328
Tytuł artykułu

The divergence phenomena of interpolation type operators in $L^p$ space

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Rocznik
Tom
63
Numer
2
Strony
323-328
Opis fizyczny
Daty
wydano
1992
otrzymano
1991-09-13
poprawiono
1992-02-15
Twórcy
autor
  • Department of Mathematics, Hangzhou University, Hangzhou, Zhejiang, China
autor
  • Department of Mathematics, Statistics and Computing Science, Dalhousie University, Halifax, Nova Scotia, Canada B3h 3j5
Bibliografia
  • [1] P. B. Borwein, T. F. Xie and S. P. Zhou, On approximation by trigonometric Lagrange interpolating polynomials II, Bull. Austral. Math. Soc. 45 (2) (1992), in print.
  • [2] V. P. Motornyĭ, Approximation of periodic functions by interpolation polynomials in $L_1$, Ukrain. Math. J. 42 (1990), 690-693.
  • [3] K. I. Oskolkov, Inequalities of the 'large sieve' type and applications to problems of trigonometric approximation, Analysis Math. 12 (1986), 143-166.
  • [4] A. F. Timan, Theory of Approximation of Functions of a Real Variable, Macmillan, New York 1963.
  • [5] T. F. Xie and S. P. Zhou, On approximation by trigonometric Lagrange interpolat- ing polynomials, Bull. Austral. Math. Soc. 40 (1989), 425-428.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv63i2p323bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.